# SDR A6WA2016071944119

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL600*
- Aircraft serial: 7719
- Aircraft time: 32,427 hours, 31,210 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 3860. LOWER LEVEL EMERGENCY EXIT LIGHTS OUT, FROM ROW 9 & AFT. CONNECTED CONNECTOR ROW 12 & OPS CHECK IAW 12-032 & AMM 33-51-00.
